# SDR ASAA0947055

- Difficulty date: November 17, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,894 hours, 32,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601382
- Part serial: PA385
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT AFT I/B CORNER DAMAGED.  REMOVED DAMAGE FABBED FILLER & DOUBLER, BONDED REPAIR IAW B737 400 SRM 51 70 10 REPAIR 4.
